Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 11, Pages 1990–2001 (Mi de842)  

This article is cited in 1 scientific paper (total in 2 paper)

Periodic solutions, and stability of a linear differential equation with periodic coefficients

E. L. Tonkov, G. I. Yutkin

Tambov Institute of Chemical Machinery

Full text: PDF file (1490 kB)

Bibliographic databases:
UDC: 517.925.32
Received: 23.07.1968

Citation: E. L. Tonkov, G. I. Yutkin, “Periodic solutions, and stability of a linear differential equation with periodic coefficients”, Differ. Uravn., 5:11 (1969), 1990–2001

Citation in format AMSBIB
\Bibitem{TonYut69}
\by E.~L.~Tonkov, G.~I.~Yutkin
\paper Periodic solutions, and stability of a linear differential equation with periodic coefficients
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 11
\pages 1990--2001
\mathnet{http://mi.mathnet.ru/de842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0254347}
\zmath{https://zbmath.org/?q=an:0182.11601}


Linking options:
  • http://mi.mathnet.ru/eng/de842
  • http://mi.mathnet.ru/eng/de/v5/i11/p1990

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bravyi, “O razreshimosti periodicheskoi kraevoi zadachi dlya lineinogo funktsionalno-differentsialnogo uravneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 12–24  mathnet
    2. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
  • Number of views:
    This page:71
    Full text:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022